# SDR UIEA2019061984516

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,837 hours, 15,977 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Part number: BACR13C02
- Condition: Failed
- Location: Exhaust Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQPT VALVE EICAS MESSAGE DISPLAYED.  PERFORMED OPS CHECK OF EQUIPMENT COOLING SYSTEM IAW AMM 21-58-00. NO FAULTS NOTED AT THIS TIME.  T/S PER FIM 21-58 FAULT TREE 805 AND B767 WDM TLS 0280T199. REMOVED AND REPLACED K1005 EXHAUST VALVE IND RELAY AND K340 OVBD EXHAUST VALVE RELAY. PERFORMED ENG IDLE RUN. NO POWER TRANSFER FAULT OR INDICATION. OPS CHECKED NORMAL.  ENGINE IDLE PERFORMED IAW AMM 71-00-00. NO FAULTS NOTED.
